RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 3, Pages 365–372 (Mi zvmmf163)  

Exact penalties for optimization problems with 2-regular equality constraints

E. R. Avakova, A. V. Arutyunovb, A. F. Izmailovc

a Institute of Control Sciences, 65 Profsoyuznaya ul., Moscow, 117806, Russia
b Peoples Friendship University, 6 ul. Miklukho-Maklaya, Moscow, 117198, Russia
c Faculty of Computational Mathematics and Cybernetics, Moscow State University, Leninskie Gory, Moscow, 119992, Russia

Abstract: A new first-order sufficient condition for penalty exactness that includes neither the standard constraint qualification requirement nor the second-order sufficient optimality condition is proposed for optimization problems with equality constraints.

Key words: optimization problem, exact penalty, regularity, 2-regularity.

Full text: PDF file (1015 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:3, 346–353

Bibliographic databases:

Document Type: Article
UDC: 519.626
Received: 07.09.2007

Citation: E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Exact penalties for optimization problems with 2-regular equality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 48:3 (2008), 365–372; Comput. Math. Math. Phys., 48:3 (2008), 346–353

Citation in format AMSBIB
\Bibitem{AvaAruIzm08}
\by E.~R.~Avakov, A.~V.~Arutyunov, A.~F.~Izmailov
\paper Exact penalties for optimization problems with 2-regular equality constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 3
\pages 365--372
\mathnet{http://mi.mathnet.ru/zvmmf163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2426494}
\zmath{https://zbmath.org/?q=an:05282428}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 3
\pages 346--353
\crossref{https://doi.org/10.1007/s11470-008-3002-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262333200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449152058}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf163
  • http://mi.mathnet.ru/eng/zvmmf/v48/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:247
    Full text:81
    References:35
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019